# SDR J7SA6025720100726

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N256FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60257
- Aircraft time: 2,241 hours, 1,566 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RT SIDE NR 2 ENGINE FIRE INDICATION/MASTER CAUTION IN LEVEL FLIGHT. PERFORMED MEMORY ITEMS , FIRE DID GO OUT AFTER DEPRESSING FIRE EXTINGUISH BUTTON. ON DESCENT SPOILER MON LIGHT CAME ON AND NOSE WHEEL STEERING DID NOT ENGAGE ON SINGLE ENGINE LANDING.   INITIAL INSP BY MX SHOWS NO SIGN OF FIRE.  FOUND BURNED TIE WRAP SECURING FIRE ENG LOOP DETECTOR THAT WAS IN CONTACT WITH A HIGH PRESSURE BLEED LINE.  REPOSITIONED LOOP AND REPLACED TIE WRAP. OPS CHECKS INCLUDED HIGH POWER ENGINE RUNS SHOWED NO DEFECTS. ACFT RETURNED TO SERVICE
